# SDR HALA2016062700254

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 53,162 hours, 9,734 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, RT HYD QUANTITY INDICATOR, INDICATED DECREASING TO .78 TURNED RT ENGINE PUMP, ELEC PUMP OFF, DECREASING QUANTITY STOPPED.  ON ARRIVAL, FOUND QTY AT 0.98, SERVICED SYS TO 1.09.  LEAK CHECKED RUDDER & ELEVATOR PCA'S, DEPLOYED SPOILERS, OPERATED FLAPS.  NO LEAKS NOTED. FOUND LEAK AT TAIL MAINTENANCE SHUTOFF VALVE.  IN AFT TAIL ACCY COMPARTMENT FURTHER T/S FOUND LINE LOOSE AND O-RING DAMAGED.  REPLACED O-RING.  OPS AND LEAK CHECK GOOD.  OPERATED RT PUMP FOR 80 MIN QTY START 1.07 AFTER 80 MIN QTY 1.07.  OK FOR FURTHER SERVICE.
